# SDR AALA202011169008

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 66,897 hours, 30,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CIRCUIT BREAKER H7 TRIPPED ON OVERHEAD PANEL AFTER TAKEOFF.  RELAMPED ALL THREE LIGHTS IN LAVATORIES, BREAKER RESET OK.
